# SDR AALA202103309035

- Difficulty date: March 24, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 25,772 hours, 2,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 38381A7
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PERFORMING L3 OVERWING DOOR CIRCUITRY FUNCTIONAL CHECK, HANDLE RESERVOIR BOTTLE DEPRESSURIZED. REPLACED RESERVOIR BOTTLE IAW AMM 52-12-22, OPS CHECK GOOD.
